Simulation of ruin probabilities for risk processes of Markovian type

Hansjörg Albrecher, Josef Kantor

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)111-127
JournalMonte Carlo methods and applications
Volume8
Issue number2
Publication statusPublished - 2002

Cite this

Simulation of ruin probabilities for risk processes of Markovian type. / Albrecher, Hansjörg; Kantor, Josef.

In: Monte Carlo methods and applications, Vol. 8, No. 2, 2002, p. 111-127.

Research output: Contribution to journalArticleResearchpeer-review

@article{aea5bc209b3f44aa9112d12713c092d8,
title = "Simulation of ruin probabilities for risk processes of Markovian type",
author = "Hansj{\"o}rg Albrecher and Josef Kantor",
year = "2002",
language = "English",
volume = "8",
pages = "111--127",
journal = "Monte Carlo methods and applications",
issn = "0929-9629",
publisher = "de Gruyter",
number = "2",

}

TY - JOUR

T1 - Simulation of ruin probabilities for risk processes of Markovian type

AU - Albrecher, Hansjörg

AU - Kantor, Josef

PY - 2002

Y1 - 2002

M3 - Article

VL - 8

SP - 111

EP - 127

JO - Monte Carlo methods and applications

JF - Monte Carlo methods and applications

SN - 0929-9629

IS - 2

ER -